# SDR AU010172

- Difficulty date: March 5, 2001
- Submitted: April 4, 2001
- Operation: General aviation
- Make and model: Cessna 150B
- Engine: Cont O200A
- Propeller: Mcauly 1A100MCM
- System (JASC): 3423 · Magnetic Compass
- Part: Compass
- Condition: Out Of Adj
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) COMPASS SWING OUT OF DATE. NO COMPASS CORRECTION CARD FITTED.
